Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this flash flood warning at Sep 14, 2024, 5:27 PM EDT for Volusia County, Florida. It was in force for 72 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2024, 5:27 PM EDT (21:27 UTC)
- Expired
- Sep 14, 2024, 6:39 PM EDT
- In force
- 72 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 96 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 6:15 PM EDT | FLOOD | 2 S Edgewater, FL | Emergency manager reports widespread standing water of 3 to 4 inches deep on roads in the Florida Shores subdivision. Some areas have flooding over roadways up to 12 inches deep. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
200
WGUS52 KMLB 142127
FFWMLB
FLC127-142245-
/O.NEW.KMLB.FF.W.0001.240914T2127Z-240914T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
527 PM EDT Sat Sep 14 2024
The National Weather Service in Melbourne has issued a
* Flash Flood Warning for...
East Central Volusia County in east central Florida...
* Until 645 PM EDT.
* At 527 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
5 and 7 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Edgewater, Oak Hill, Bethune Beach, Apollo Beach, Turtle Mound,
Eldora and Glencoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2896 8099 2898 8093 2898 8083 2890 8078
2889 8095
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Leahy1 follow-up statement
217
WGUS72 KMLB 142239
FFSMLB
Flash Flood Statement
National Weather Service Melbourne FL
639 PM EDT Sat Sep 14 2024
FLC127-142249-
/O.CAN.KMLB.FF.W.0001.000000T0000Z-240914T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Volusia FL-
639 PM EDT Sat Sep 14 2024
...FLASH FLOOD WARNING FOR EAST CENTRAL VOLUSIA COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 2896 8099 2898 8093 2898 8083 2890 8078
2889 8095
$$
LeahyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 4:35 PM EDT, 52 minutes earlier.
Area forecast discussion, Sep 14, 4:35 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
435 PM EDT Sat Sep 14 2024
...New DISCUSSION, MARINE...
.DISCUSSION...
Issued at 434 PM EDT Sat Sep 14 2024
Key Messages...
- High coverage of showers and storms capable of heavy rainfall,
occasional to frequent lightning, and gusty winds into this
evening
- Afternoon highs in the upper 80s to low 90s with a Moderate
Heat Risk expected into early next week
- Saint Johns River at Astor forecast to remain in Moderate Flood
through mid next week
Currently-Tonight... Local radar imagery shows scattered to numerous
showers and lightning storms with the greatest coverage near the
coast, as well as over Okeechobee county. Analysis charts show a
stationary boundary over north-central Florida with a weak
shortwave over north Florida along the stationary boundary. A
surface trough is situated over the southwest Atlantic to the
northeast of the local Atlantic waters. Temperatures are in the
upper 70s to mid 80s, mainly where it has recently rained near the
coast north of Martin county and the upper 80s to low 90s
elsewhere with dew points in the low 70s to low 80s. Heat index
values are up to 108-111 are observed where a Heat Advisory is in
effect until 6PM over Okeechobee and Martin counties.
Scattered to numerous showers (PoPs ~ 60-70%) and lightning
storms are forecast to develop west of the storms near the coast
as interactions occur between the sea breezes and outflow from
previous storms. Rain shower and storm chances gradually diminish
after sunset (PoPs ~ 20-40%) before ending by midnight. The main
hazards will be heavy rainfall, occasional to frequent lightning,
and wind gusts up to 40-50mph with storm motion to the east.
Rainfall amounts of 1-3" (locally up to 4") will have the
potential to produce minor flooding of urban, low-lying, and poor
drainage areas due to already saturated soils. Patchy dense fog is
forecast overnight which will have the potential to reduce
visibility to 1/2 mile or less after 2am and before it is
expected to dissipate around 9am. Low temperatures in the low to
upper 70s are forecast with partly to mostly cloudy skies.
Sunday... Lower rain shower and lightning storm chances are
forecast Sunday (PoPs ~ 30-50%) with drier air (PWATs ~ 1.5-2")
expected over east central Florida behind the developing low over
the southwest Atlantic. The National Hurricane Center has
outlooked the aforementioned low with a 50% chance of tropical
development early next week as it tracks north farther away from
the eastern Florida coast. Scattered showers and lightning storms
are forecast to develop over east central Florida into the
afternoon and evening Sunday. The main hazards will be occasional
lightning strikes, wind gusts up to 30-40mph, and moderate to
locally heavy rainfall. Light west-northwest winds are forecast
to veer north-northeast into the afternoon and evening hours at
5-10mph.Afternoon highs in the upper 80 to low 90s with heat
index values up to 100-107 and a Moderate HeatRisk are forecast
Sunday. This level of heat affects most individuals sensitive to
heat. It is recommended to take frequent breaks from the heat and
stay hydrated, especially if spending extended periods of time
outdoors this afternoon.
Monday-Friday (modified previous discussion)... Regional
attention turns to a weak non-tropical area of low pressure along
the aforementioned weak frontal boundary off of north FL/southeast
U.S. early in the period. This feature has a 50% chance of
tropical development early next week as it is forecast to move
north towards the Carolina coasts early next week. Movement will
generally be towards the NNW (twd Carolinas/mid AA weak surface
Otherwise, drier air over the GoMex remains forecast to move into
the central peninsula into much of the next week. While lower
PWATs are expected, a daily sea breeze along the east coast is
expected to develop under a weak pressure gradient in place. Inland
movement each afternoon will have the potential to be stymied
somewhat with continued light offshore flow in the low-levels.
Storm steering motion will remain to the north-northeast with the
highest coverage of storms (40-50%) forecast across the eastern
peninsula each afternoon/early evening. While warmer temperatures
aloft will exist thru Sunday night, there is cooling forecast at
H500 (-7C to -8C) which could aid destabilization each day. A
messy/troughy pattern in the mid-levels will exist from the mid
Atlc thru the southeast U.S. and north FL during this period with
periodic shortwave impulses expected to traverse the area.
Afternoon highs in the U80s to L90s each day, with overnight mins
in the L-M70s, except U70s along the immediate Space/Treasure
coasts.
&&
.MARINE...
Issued at 434 PM EDT Sat Sep 14 2024
Currently-Tonight... Scattered to numerous offshore moving showers
and lightning storms are forecast this evening and into the
overnight. The main hazards will be occasional to frequent
lightning, wind gusts up to 40-50mph, and heavy rainfall. North-
northeast winds at 6-12kts are forecast to back west-northwest
overnight. Seas are forecast to build up to 2-3ft nearshore with
up to 4ft over the Gulf Stream and up to 5ft over the offshore
Volusia and northern Brevard waters into the early morning Sunday.
Sunday-Wednesday (modified previous discussion)... Storm motion
to the east-northeast is expected which will bring offshore moving
showers/storms across the local waters Sunday into next week.
ECSB formation is forecast each day with light onshore winds
developing into the afternoon. Winds speeds at 6-12 kts (outside
of convection) into next week. Wave heights are forecast to build
Sunday into early next week due to increasing long period
northerly swells. Seas are forecast to reach 6-8 ft offshore and
over the Gulf Stream Sunday through Tuesday with seas up to 4-6ft
expected nearshore. Seas are forecast to slowly subside Tuesday
afternoon into Wednesday. Seas up to 1-3ft are forecast nearshore
and up to 4ft over the offshore waters, as well as the Gulf Stream
Wednesday.
&&
.HYDROLOGY...
Issued at 434 PM EDT Sat Sep 14 2024
The Saint Johns River near Astor is forecast to remain in Moderate
Flood (around 3.1-3.2 ft) into mid next week. The potential exists
for small additional rises if locally heavy rainfall develops over
the river basin.
Additional rises are forecast for points farther south along the
Saint Johns River, such as Deland and Sanford which are forecast
to reach Action Stage Sunday, in addition to Geneva on Tuesday.
&&
.AVIATION...
(18Z TAFs)
Issued at 120 PM EDT Sat Sep 14 2024
Activity starting to pop up across east central Florida, with VCTS
across all terminals through 00Z. Today will likely be higher
coverage compared to the last couple of days. TEMPOs in place
between 18 to 22Z for VIS and CIG reductions due to TSRA at all
terminals except DAB. Activity will diminish tonight, with
lingering VCSH along the Treasure Coast terminals and MLB through
02Z. Dry overnight, with winds becoming light and variable. Some
hints in some of the guidance at the potential for some VIS
reductions overnight due to fog, but confidence in this does
remain low at this time. Will need to reevaluate with future
packages. Winds are forecast to pick up out of the NE at 5 to 10
knots after 15Z at all terminals. Looks like the forecast is
calling for less coverage tomorrow of showers and storms, but any
activity will start to pick up beyond 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 88 75 88 / 20 30 20 50
MCO 75 92 75 91 / 20 40 10 50
MLB 77 90 77 90 / 30 30 20 40
VRB 76 92 76 90 / 40 50 20 40
LEE 75 90 74 90 / 10 30 10 50
SFB 75 90 74 90 / 10 40 10 50
ORL 76 92 76 91 / 10 40 10 50
FPR 76 92 76 90 / 40 50 20 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 6 PM EDT this evening for FLZ058-159-164-259-
264.
AM...None.
&&
DISCUSSION...Fehling
AVIATION...TollefsenHazardous weather outlook, Sep 14, 10:15 AM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1015 AM EDT Sat Sep 14 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-150300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1015 AM EDT Sat Sep 14 2024 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Today and tonight. .THUNDERSTORM IMPACT... Scattered to numerous showers and scattered lightning storms are expected this afternoon with storm motion generally to the east at 5 to 10 mph. Primary storm threats remain gusty winds up to 30 to 45 mph, occasional to frequent lightning strikes, and locally heavy rainfall. .EXCESSIVE RAINFALL IMPACT... Rainfall amounts of 1 to 3 inches (locally up to 4 inches) over already saturated ground will have the potential to produce minor flooding of urban, low-lying, and poor drainage areas. .EXCESSIVE HEAT IMPACT... Very warm temperatures and high humidity will combine to produce peak afternoon heat index values of 102 to 107 degrees with up to 110 degrees across portions of Okeechobee, Saint Lucie and Martin counties. A Heat Advisory is in effect this afternoon for the aforementioned three counties. A Moderate to High Heat Risk exists across all of east central Florida today. This level of heat can affect anyone without adequate precautions. It is recommended to take frequent breaks from the heat and stay hydrated, especially if spending extended periods of time outdoors during the afternoon. .RIP CURRENT AND SURF IMPACT... A Moderate risk of life-threatening rip currents exists at all central Florida Atlantic beaches. Remember to always swim near a lifeguard and never enter the water alone. .RIVER FLOOD IMPACT... The Saint Johns River at Astor is forecast to remain in Moderate Flood stage. The potential for small additional rises exists if locally heavy rainfall develops over the river basin. Please refer to the associated Flood Warning for the Saint Johns River at Astor for more information. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered showers and lightning storms are forecast on Sunday into next week. The main hazards will be locally heavy rainfall, lightning strikes, and gusty winds. Warm temperatures and high humidity will produce peak heat index values up to 100 to 107 degrees through early next week. Slightly lower humidity mid week next week will allow heat index values to fall into the low 100s. A Moderate to High risk of dangerous rip currents is expected at the beaches through the extended. High astronomical tides will produce above normal water levels around the times of high tide from Sunday evening through much of next week. This may cause minor inundation of low lying properties near inlets, nearby areas along the Intracoastal Waterway, and adjacent canals. Some docks may briefly get overtopped by water. Increasing long period swells will build seas Sunday through Tuesday with poor to hazardous boating conditions forecast over the local Atlantic. Flooding along the Saint Johns River (particularly at Astor) will continue Sunday through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Fehling/Sedlock
In the hours before
Special weather statement, Sep 14, 3:15 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
315 PM EDT Sat Sep 14 2024
FLZ154-647-141945-
Coastal Indian River FL-Mainland Southern Brevard FL-
315 PM EDT Sat Sep 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN INDIAN RIVER COUNTY
THROUGH 345 PM EDT...
At 314 PM EDT, Doppler radar was tracking a strong thunderstorm over
Roseland, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sebastian, Indian River Shores, Roseland, Gifford, and Winter Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2766 8048 2781 8055 2782 8055 2783 8056
2786 8046 2786 8045 2787 8045 2787 8042
2768 8034
TIME...MOT...LOC 1914Z 330DEG 7KT 2784 8049
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LeahySpecial weather statement, Sep 14, 3:43 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
343 PM EDT Sat Sep 14 2024
FLZ154-159-164-254-259-547-647-747-142015-
Southern Brevard Barrier Islands FL-Coastal St. Lucie FL-
Inland St. Lucie FL-Inland Indian River FL-Coastal Indian River FL-
Coastal Martin FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
343 PM EDT Sat Sep 14 2024
...A STRONG THUNDERSTORM WILL IMPACT ST. LUCIE...INDIAN RIVER...
NORTHEASTERN MARTIN AND SOUTHEASTERN BREVARD COUNTIES THROUGH 415 PM
EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indian River Shores, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Sebastian, and Stuart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2720 8013 2721 8055 2750 8068 2756 8068
2756 8071 2761 8073 2790 8068 2792 8059
2789 8043
TIME...MOT...LOC 1943Z 296DEG 11KT 2773 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TollefsenLocal storm report, Sep 14, 3:44 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
344 PM EDT Sat Sep 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM Tstm Wnd Gst 1 N Sebastian Inlet Sta 27.86N 80.44W
09/14/2024 M45 MPH AMZ552 FL Mesonet
The mesonet site at Sebastian Inlet measured
a wind gust of 45MPH/39KTS from the north.
&&
CLLocal storm report, Sep 14, 3:58 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
358 PM EDT Sat Sep 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM Tstm Wnd Gst 1 WNW Vero Beach 27.65N 80.42W
09/14/2024 M44 MPH Indian River FL ASOS
The ASOS at the Vero Beach Regional Airport
measured a wind gust of 44MPH/38KTS from the
north-northwest. At 3:39pm the ASOS then
reported a gust to 51MPH/44KTS from the
north.
&&
CLLocal storm report, Sep 14, 4:05 PM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
405 PM EDT Sat Sep 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Tstm Wnd Gst 1 S Vero Beach 27.63N 80.39W
09/14/2024 M43 MPH Indian River FL Mesonet
The Weather Flow Site Vero City (XVER)
measured a wind gust of 43MPH/37KTS from the
north-northwest.
&&
CLSpecial weather statement, Sep 14, 4:12 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
412 PM EDT Sat Sep 14 2024
FLZ154-159-164-259-142045-
Coastal St. Lucie FL-Inland St. Lucie FL-Coastal Indian River FL-
Coastal Martin FL-
412 PM EDT Sat Sep 14 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ST. LUCIE...SOUTHEASTERN
INDIAN RIVER AND NORTHEASTERN MARTIN COUNTIES THROUGH 445 PM EDT...
At 411 PM EDT, Doppler radar was tracking a strong thunderstorm over
Queens Cove, or near Indrio, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Vero Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2721 8044 2739 8050 2764 8037 2766 8033
2719 8013
TIME...MOT...LOC 2011Z 286DEG 22KT 2752 8030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TollefsenThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 1:16 AM EDT | Heat Advisory | MLB | Martin, Okeechobee, Saint Lucie | 17 hr |
| Sep 14, 7:42 AM EDT | Dense Fog Advisory | MLB | Brevard, Lake, Orange, Seminole, Volusia | 80 min |
| Sep 14, 2:29 PM EDT | Special Marine Warning | MLB | 46 min | |
| Sep 14, 2:31 PM EDT | Special Weather Statement | MLB | Brevard | 29 min |
| Sep 14, 2:58 PM EDT | Special Weather Statement | MLB | Indian River | 32 min |
| Sep 14, 3:10 PM EDT | Special Marine Warning | MLB | 65 min | |
| Sep 14, 3:15 PM EDT | Special Weather Statement | MLB | Indian River | 30 min |
| Sep 14, 3:43 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 32 min |
| Sep 14, 4:06 PM EDT | Special Marine Warning | MLB | 54 min | |
| Sep 14, 4:12 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| Sep 14, 4:14 PM EDT | Areal Flood Advisory | MLB | Brevard, Seminole, Volusia | 2 hr |
| Sep 14, 4:43 PM EDT | Areal Flood Warning | MLB | Volusia | 2 hr |
| Sep 14, 4:55 PM EDT | Special Marine Warning | MLB | 65 min | |
| Sep 14, 5:06 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 114 min |
| Sep 14, 5:32 PM EDT | Special Weather Statement | MLB | Martin | 28 min |
| Sep 14, 5:33 PM EDT | Areal Flood Advisory | MLB | Volusia | 117 min |
| Sep 14, 6:00 PM EDT | Special Weather Statement | MLB | Martin | 15 min |
| Sep 14, 6:39 PM EDT | Areal Flood Advisory | MLB | Volusia | 81 min |
| Sep 14, 7:48 PM EDT | Areal Flood Advisory | MLB | Lake | 87 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.